# SDR P5CA0300864

- Difficulty date: April 12, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 1480 WEB SPLICE PLATE 16 INCH CRACK NR 18 HOLE.  REPAIRED PER SRM 51-30-02.
